# SDR SWAA2024052072072

- Difficulty date: April 8, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SUPPORT STRUCTURE WING TO BODY FAIRING LEVEL BS 500D AND STRINGER 19R AT LOWER FUSELAGE 2024-253249<[01] REPLACED ANGLE SUPPORT STRUCTURE LOC.WING TO BODY FAIRING LEVEL BS 500D AND STRINGER 19R AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 ;51-10-02 AND DWG 116A3010 SHEET 23 REV D ;DWG 149A7101 SHEET 7 REV -.SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED ANGLE SUPPORT STRUCTURE LOC.WING TO BODY FAIRING LEVEL BS 500D AND STRINGER 19R AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 ;51-10-02 AND DWG 116A3010 SHEET 23 REV D ;DWG 149A7101 SHEET 7 REV -.SEE INDIVIDUAL SIGNOFF BELOW.
